# SDR ASMF200501006

- Difficulty date: January 12, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 35,093 hours, 13,668 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 408854
- Part serial: 1240
- Condition: Leaking
- Location: Rt Side
- Part time: 11,532 hours, 4,122 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUEL SERVICE WAS DETECTED HIGH SUPPLY PRESSURE ON FUEL DISPENSER (80 PSI), PROMOTING FUEL LEAK ON RT CENTRAL TANK VALVE. AIRCRAFT WAS FUELED THROUGH LT VALVE AND RT VALVE WAS DEFERRED IAW MEL 28-21-1. DURING OVERNIGHT SERVICE RT FUEL VALVE WAS REPLACED AND TESTED IAW MM 28-21-12, ALL CORRECT AND DEFERRED REPORT WAS CLOSED.
